Show simple item record

dc.contributor.authorBensedik, Ahmed ( )
dc.contributor.authorBouchekif, Mohammed ( )
dc.date.accessioned2020-08-18T20:27:52Z
dc.date.available2020-08-18T20:27:52Z
dc.date.issued2002-10-02
dc.identifier.citationBensedik, A., & Bouchekif, M. (2002). On certain nonlinear elliptic systems with indefinite terms. Electronic Journal of Differential Equations, 2002(83), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12416
dc.description.abstractWe consider an elliptic quasi linear systems with indefinite term on a bounded domain. Under suitable conditions, existence and positivity results for solutions are given.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectElliptic systemsen_US
dc.subjectp-Laplacianen_US
dc.subjectVariational methodsen_US
dc.subjectMountain-pass Lemmaen_US
dc.subjectPalais-Smale conditionen_US
dc.subjectPotential functionen_US
dc.subjectMoser iterative methoden_US
dc.titleOn Certain Nonlinear Elliptic Systems with Indefinite Termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record